# SDR QXEA200400672

- Difficulty date: September 8, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 15,875 hours, 22,794 cycles
- Engine: Pwa PW123D
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47305
- Part serial: 0502
- Condition: Failed
- Location: Cargo Bay
- Part time: 15,591 hours, 22,381 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO FIELD WHEN AFTER TAKE-OFF THE CREW RECEIVED AN INTERMITTENT SMOKE DETECTOR WARNING FOR THE BAGGAGE COMPARTMENT. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED BOTH SMOKE DETECTORS IN THE BAGGAGE COMPARTMENT. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
